# SDR R61A201908289874

- Difficulty date: August 9, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N210JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000260
- Aircraft time: 24,858 hours, 17,472 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Support Fitting
- Part number: 17062175405
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND SUSPECTED CRACK ON LH OTBD ELEVATOR ACTUATOR SUPPORT FITTING.  MX REMOVED CRACK BY DRILLING OUT DAMAGED AREA OF SUPPORT FITTING PN 170-62175-405 IAW ETD 2019-170-110817. SEE AAR WC# 4500430-3000-0009 FOR WORK PERFORMED. AC REMAINS IN YQG FOR COMPLETION.
